MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT
Catalog Number 826851
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cerelink sensor (id: 826851) was returned for evaluation.Device history review: the product code: 826851 with lot: 7573812, sn: (b)(6) conformed to specifications when released to stock.Failure analysis: the issue of the complaint was confirmed: received with sutures.The catheter was kinked at 2.6 cm and 12.5 cm from distal tip.Foreign matter observed on the connector.Internal wires broken.No further testing possible.Root cause analysis: the possible root cause for this issue reported by the customer could be due to mishandling of the catheter while moving the patient.
 
Event or Problem Description
A facility reported a cerelink sensor (id: 826851) was implanted.The device stopped reading after being implanted for several days, while the nursing staff was boosting patient in bed.Sensor was not retrieved due to the event.Additional information: implant location (ex: parenchyma): parenchyma.Was the integra/codman icp monitor connected to a patient monitor: yes.If yes, provide patient monitor make & model: drager.Was the patient lead always connected: most of time, rn did not it came off around the time of failure while boosting patient in bed.What was happening with patient: sensor momentarily showed 149 for icp, then immediately went into cable failure mode.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24843968
Report Number3013886523-2026-00080
Device Sequence Number5585753
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public(01)10381780520689(11)250722(17)270630(10)7573812
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826851
Device Lot Number7573812
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale